# SDR SWI2023F00157

- Difficulty date: June 8, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H PRESSURE FLOOR SILL HAS 2EA AREAS OF CORROSION AT APPROX FS424 AND FS529.     (C-CHECK RO 7/23/2023)    BLENDED OUT CORROSION AT 2EA LOCATIONS ON RH PRESSURE FLOOR SILL AT F.S. 424.00 AND F.S. 554.00. CORROSION AT F.S. 554.00 WAS FOUND WITHIN LIMITS OF GREO 601R-53-41-666 REV -C DATED 2012-11-06CORROSION AT F.S. 424.00 WAS REPAIRED TO REO 601R-53-41-3176 REV -- DATED 2023-06-14COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337. LEAK CHECK GOOD.
